# SDR N6WA2012040601

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 22,341 hours, 16,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 601R945563
- Part serial: 1027
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR DOES NOT FALL COMPLETLY TO THE GROUND.  R & R PAX DOOR MOTOR IAW AMM 52-11-08.
